# SDR AU000201008

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2432 · Battery/Charger System
- Part: Solenoid
- Part number: S1579A2
- Condition: Failed
- Location: Battery
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(AU) THE AIRCRAFT LOST ALL ELECTRICAL POWER DURING CRUISE FLIGHT.  THE AIRCRAFT LANDED SAFELY. MAINTENANCE PERSONNEL REPLACED THE BATTERY SOLENOID AND THE MASTER SWITCH.
